# SDR SWIA202265626

- Difficulty date: April 28, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000399
- Aircraft time: 21,025 hours, 11,761 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARRANTY: P/N 170-2365-02-401-111 STIFFENER, AFT ATG ANTENNA WAS MISS TRIMMED DURING ACCOMPLISHMENT OF TASK 1086:ERJ3095B-23-ERJ3095B-23.   (C CHECK RO 5/20/22)   AQUIRED NEW P/N 170-2365-02-401-111 STIFFENER TO REPLACE MISS TRIMMED ONE. REF CP # 24612025 FOR MATCH DRILLING AND INSTALLATION OF NEW SUPPORT. REMOVED AND REPLACED STIFFNER, REF SRM 51-40-02, 51-40-08
